# SDR CALA2025012700211

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 79,388 hours, 28,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737 CABIN AFT WET AREA FLOOR STRUCTURE BEAM STA 986.5 HAS CORROSION AT LBL 39.DOT 102-003 REMOVED EXISTING REPAIR ON L/H AND R/H T-CHURD AT AFT WET AND DRAWING DW 147A8501. AREA STA 986.5.FOUND OUT OF LIMITS. FABRICATED NEW T-CHURD WORK ACCOMPLISHED BY V923172 AT L/H AND R/H SIDE. AND INSTALLED NEW T-CHURD.PER REF SRM 51-40-02-0G AND SRM 53-70-51-RR-4 REPAIR 4.
